Alert archive / North Dakota / Wind Advisories in 2022
Wind Advisory 7, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Jan 26, 2022, 2:11 AM MST for 32 counties in North Dakota. It took effect at Jan 26, 2022, 10:00 AM MST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2022, 2:11 AM MST (09:11 UTC)
- In effect from
- Jan 26, 2022, 10:00 AM MST
- Expired
- Jan 26, 2022, 9:00 PM MST
- In force
- 11 hr
- Issued by
- NWS Bismarck, ND
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1891 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
985 WWUS73 KBIS 260911 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 311 AM CST Wed Jan 26 2022 NDZ017-018-031>033-040-041-043-044-261715- /O.NEW.KBIS.WI.Y.0007.220126T1700Z-220127T0000Z/ McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-Hettinger-Bowman- Adams- Including the cities of Watford City, Halliday, Bowman, Hettinger, Medora, Marmarth, Killdeer, Mott, Dickinson, Beach, and New England 311 AM CST Wed Jan 26 2022 /211 AM MST Wed Jan 26 2022/ ...WIND ADVISORY IN EFFECT FROM 11 AM CST /10 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS EVENING... * WHAT...West winds to around 30 mph with gusts up to 50 mph expected. * WHERE...West central and southwest North Dakota. * WHEN...From 11 AM CST /10 AM MST/ this morning to 6 PM CST /5 PM MST/ this evening. * IMPACTS...Things left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Wind this strong can make driving difficult, especially for high profile vehicles. && $$ Hamilton
7 follow-up statements
251 WWUS73 KBIS 261236 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 636 AM CST Wed Jan 26 2022 NDZ017-018-031>033-040-041-043-044-262045- /O.CON.KBIS.WI.Y.0007.220126T1700Z-220127T0000Z/ McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-Hettinger-Bowman- Adams- Including the cities of Watford City, Halliday, Bowman, Hettinger, Medora, Marmarth, Killdeer, Mott, Dickinson, Beach, and New England 636 AM CST Wed Jan 26 2022 /536 AM MST Wed Jan 26 2022/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS EVENING... * WHAT...West winds to around 30 mph with gusts up to 50 mph expected. * WHERE...West central and southwest North Dakota. * WHEN...From 11 AM CST /10 AM MST/ this morning to 6 PM CST /5 PM MST/ this evening. * IMPACTS...Things left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Wind this strong can make driving difficult, especially for high profile vehicles. && $$ Hamilton
620 WWUS73 KBIS 261458 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 858 AM CST Wed Jan 26 2022 NDZ017-018-031>033-040-041-043-044-262300- /O.CON.KBIS.WI.Y.0007.220126T1700Z-220127T0000Z/ McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-Hettinger-Bowman- Adams- Including the cities of Watford City, Halliday, Bowman, Hettinger, Medora, Marmarth, Killdeer, Mott, Dickinson, Beach, and New England 858 AM CST Wed Jan 26 2022 /758 AM MST Wed Jan 26 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST/5 PM MST/ THIS EVENING... * WHAT...West winds to around 30 mph with gusts up to 50 mph expected. * WHERE...West central and southwest North Dakota. * WHEN...Until 6 PM CST/5 PM MST/ this evening. * IMPACTS...Gusty winds will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Gale
078 WWUS73 KBIS 261829 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 1229 PM CST Wed Jan 26 2022 NDZ017-018-031>033-040-041-043-044-270000- /O.CON.KBIS.WI.Y.0007.000000T0000Z-220127T0000Z/ McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-Hettinger-Bowman- Adams- Including the cities of Watford City, Halliday, Bowman, Hettinger, Medora, Marmarth, Killdeer, Mott, Dickinson, Beach, and New England 1229 PM CST Wed Jan 26 2022 /1129 AM MST Wed Jan 26 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST/5 PM MST/ THIS EVENING... * WHAT...West winds to around 30 mph with gusts up to 50 mph expected. * WHERE...West central and southwest North Dakota. * WHEN...Until 6 PM CST/5 PM MST/ this evening. * IMPACTS...Gusty winds will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Wind this strong can make driving difficult, especially for high profile vehicles. && $$ Gale
324 WWUS73 KBIS 261911 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 111 PM CST Wed Jan 26 2022 NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-270315- /O.EXB.KBIS.WI.Y.0007.000000T0000Z-220127T0400Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Mercer-Oliver- McLean-Sheridan-Wells-Foster-Morton-Burleigh-Kidder-Stutsman- Grant-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Carrington, Fessenden, Wilton, Lamoure, Glenburn, Dunseith, Sherwood, Carson, Tappen, Jamestown, Minot, Mcclusky, Mandan, New Leipzig, Solen, Shell Valley, Hazen, Wishek, Underwood, Ellendale, St. John, Bismarck, Beulah, Harvey, Napoleon, Rugby, Center, Rolette, Drake, Towner, Ashley, Velva, Linton, Mohall, Kulm, Garrison, Selfridge, Elgin, Fort Yates, Edgeley, Goodrich, Gackle, Steele, Oakes, Rolla, Strasburg, Washburn, Turtle Lake, and Bottineau 111 PM CST Wed Jan 26 2022 /1211 PM MST Wed Jan 26 2022/ ...WIND ADVISORY IN EFFECT UNTIL 10 PM CST/9 PM MST/ THIS EVENING... * WHAT...Northwest winds to 30 mph with gusts up to 50 mph expected. * WHERE...Central and portions of southeast North Dakota. * WHEN...Until 10 PM CST/9 PM MST/ this evening. * IMPACTS...Gusty winds will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NDZ001-002-009-010-270000- /O.EXA.KBIS.WI.Y.0007.000000T0000Z-220127T0000Z/ Divide-Burke-Williams-Mountrail- Including the cities of Parshall, Columbus, New Town, Portal, Lignite, Stanley, Powers Lake, Crosby, Williston, and Bowbells 111 PM CST Wed Jan 26 2022 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds to 30 mph with gusts up to 50 mph expected. * WHERE...Northwest North Dakota. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NDZ017-018-031>033-040-041-043-044-270000- /O.CON.KBIS.WI.Y.0007.000000T0000Z-220127T0000Z/ McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-Hettinger-Bowman- Adams- Including the cities of Watford City, Halliday, Bowman, Hettinger, Medora, Marmarth, Killdeer, Mott, Dickinson, Beach, and New England 111 PM CST Wed Jan 26 2022 /1211 PM MST Wed Jan 26 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST/5 PM MST/ THIS EVENING... * WHAT...Northwest winds to 30 mph with gusts up to 50 mph expected. * WHERE...West central and southwest North Dakota. * WHEN...Until 6 PM CST/5 PM MST/ this evening. * IMPACTS...Gusty winds will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Gale
921 WWUS73 KBIS 262046 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 246 PM CST Wed Jan 26 2022 NDZ001-002-009-010-270000- /O.CON.KBIS.WI.Y.0007.000000T0000Z-220127T0000Z/ Divide-Burke-Williams-Mountrail- Including the cities of Parshall, Columbus, New Town, Portal, Lignite, Stanley, Powers Lake, Crosby, Williston, and Bowbells 246 PM CST Wed Jan 26 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds to 35 mph with gusts up to 50 mph expected. Higher gusts possible with snow showers. * WHERE...Northwest North Dakota. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-270400- /O.CON.KBIS.WI.Y.0007.000000T0000Z-220127T0400Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Mercer-Oliver- McLean-Sheridan-Wells-Foster-Morton-Burleigh-Kidder-Stutsman- Grant-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Carrington, Fessenden, Wilton, Lamoure, Glenburn, Dunseith, Sherwood, Carson, Tappen, Jamestown, Minot, Mcclusky, Mandan, New Leipzig, Solen, Shell Valley, Hazen, Wishek, Underwood, Ellendale, St. John, Bismarck, Beulah, Harvey, Napoleon, Rugby, Center, Rolette, Drake, Towner, Ashley, Velva, Linton, Mohall, Kulm, Garrison, Selfridge, Elgin, Fort Yates, Edgeley, Goodrich, Gackle, Steele, Oakes, Rolla, Strasburg, Washburn, Turtle Lake, and Bottineau 246 PM CST Wed Jan 26 2022 /146 PM MST Wed Jan 26 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST/9 PM MST/ THIS EVENING... * WHAT...Northwest winds to 35 mph with gusts up to 50 mph expected. Higher gusts possible with snow showers. * WHERE...Central and portions of southeast North Dakota. * WHEN...Until 10 PM CST/9 PM MST/ this evening. * IMPACTS...Gusty winds will blow around unsecured objects. * ADDITIONAL DETAILS...Patchy blowing and drifting snow may reduce visibilities at times, especially east. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NDZ017-018-031>033-040-041-043-044-270000- /O.CON.KBIS.WI.Y.0007.000000T0000Z-220127T0000Z/ McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-Hettinger-Bowman- Adams- Including the cities of Watford City, Halliday, Bowman, Hettinger, Medora, Marmarth, Killdeer, Mott, Dickinson, Beach, and New England 246 PM CST Wed Jan 26 2022 /146 PM MST Wed Jan 26 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST/5 PM MST/ THIS EVENING... * WHAT...Northwest winds to 35 mph with gusts up to 50 mph expected. Higher gusts possible with snow showers. * WHERE...West central and southwest North Dakota. * WHEN...Until 6 PM CST/5 PM MST/ this evening. * IMPACTS...Gusty winds will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Gale
762 WWUS73 KBIS 262346 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 546 PM CST Wed Jan 26 2022 NDZ001-002-009-010-017-018-031>033-040-041-043-044-270100- /O.EXP.KBIS.WI.Y.0007.000000T0000Z-220127T0000Z/ Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Golden Valley- Billings-Stark-Slope-Hettinger-Bowman-Adams- Including the cities of Watford City, Parshall, Columbus, Halliday, Bowman, New Town, Hettinger, Medora, Marmarth, Dickinson, Killdeer, Portal, Lignite, Stanley, Powers Lake, Crosby, Williston, Beach, Mott, Bowbells, and New England 546 PM CST Wed Jan 26 2022 /446 PM MST Wed Jan 26 2022/ ...WIND ADVISORY WILL EXPIRE AT 6 PM CST/5 PM MST/ THIS EVENING... Gusty northwest winds will continue to decrease over the next few hours across western North Dakota, therefore the wind advisory will be allowed to expire. $$ NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-270400- /O.CON.KBIS.WI.Y.0007.000000T0000Z-220127T0400Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Mercer-Oliver- McLean-Sheridan-Wells-Foster-Morton-Burleigh-Kidder-Stutsman- Grant-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Carrington, Fessenden, Wilton, Lamoure, Glenburn, Dunseith, Sherwood, Carson, Tappen, Jamestown, Minot, Mcclusky, Mandan, New Leipzig, Solen, Shell Valley, Hazen, Wishek, Underwood, Ellendale, St. John, Bismarck, Beulah, Harvey, Napoleon, Rugby, Center, Rolette, Drake, Towner, Ashley, Velva, Linton, Mohall, Kulm, Garrison, Selfridge, Elgin, Fort Yates, Edgeley, Goodrich, Gackle, Steele, Oakes, Rolla, Strasburg, Washburn, Turtle Lake, and Bottineau 546 PM CST Wed Jan 26 2022 /446 PM MST Wed Jan 26 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST/9 PM MST/ THIS EVENING... * WHAT...Northwest winds to 35 mph with gusts up to 50 mph expected. Higher gusts possible with snow showers. * WHERE...Central and portions of southeast North Dakota. * WHEN...Until 10 PM CST/9 PM MST/ this evening. * IMPACTS...Gusty winds will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Heinert
154 WWUS73 KBIS 270355 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 955 PM CST Wed Jan 26 2022 NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-270500- /O.EXP.KBIS.WI.Y.0007.000000T0000Z-220127T0400Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Mercer-Oliver- McLean-Sheridan-Wells-Foster-Morton-Burleigh-Kidder-Stutsman- Grant-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Carrington, Fessenden, Wilton, Lamoure, Glenburn, Dunseith, Sherwood, Carson, Tappen, Jamestown, Minot, Mcclusky, Mandan, New Leipzig, Solen, Shell Valley, Hazen, Wishek, Underwood, Ellendale, St. John, Bismarck, Beulah, Harvey, Napoleon, Rugby, Center, Rolette, Drake, Towner, Ashley, Velva, Linton, Mohall, Kulm, Garrison, Selfridge, Elgin, Fort Yates, Edgeley, Goodrich, Gackle, Steele, Oakes, Rolla, Strasburg, Washburn, Turtle Lake, and Bottineau 955 PM CST Wed Jan 26 2022 /855 PM MST Wed Jan 26 2022/ ...WIND ADVISORY WILL EXPIRE AT 10 PM CST/9 PM MST/ THIS EVENING... Gusty northwest winds will continue to decrease over the next few hours across central North Dakota, therefore the wind advisory will be allowed to expire. $$ Heinert
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Jan 25, 10:43 PM MST, 3 hours 28 minutes earlier.
Area forecast discussion, Jan 25, 10:43 PM MST, 3 hours 28 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1143 PM CST Tue Jan 25 2022 .UPDATE... Issued at 1140 PM CST Tue Jan 25 2022 Minor adjustments to sky cover based on latest satellite imagery, otherwise no changes to the going forecast. Updated text products will be transmitted shortly. UPDATE Issued at 954 PM CST Tue Jan 25 2022 No changes to the forecast with this product issuance. UPDATE Issued at 545 PM CST Tue Jan 25 2022 The forecast for tonight remains on track. Increasing mid to upper level clouds tonight, with winds increasing and temperatures rising after midnight. See below for further details. && .SHORT TERM...(This evening through Wednesday night) Issued at 253 PM CST Tue Jan 25 2022 Arctic high pressure sits over the eastern half of the Northern Plains this afternoon, keeping temperatures cold but allowing plentiful sunshine. Wind chill values remain in the 25 to 35 below range across the eastern half of North Dakota, where a Wind Chill Advisory is in effect through early Wednesday morning. A warm front will begin to enter the state later this evening, scouring out the Arctic air and causing temperatures to rise overnight. It will also become breezy overnight in response to deepening low pressure over Manitoba, especially along higher terrain. Temperatures will continue to warm on Wednesday. The westerly component to the low level wind field favors temperatures exceeding guidance, even when taking into account snowpack. Areas along and to the south and west of the Missouri River have either little to no snow or a coating of ice on top from freezing rain within the past several days. The 75 percentile of NBM guidance was utilized for high temperatures on Wednesday for these areas (and also the greater Minot area due to an enhanced downslope effect). Expect widespread highs in the 30s, with 40s possible in parts of southwest and south central North Dakota. A mid level shortwave and attendant cold front will begin to sag down from Canada Wednesday afternoon, reaching the South Dakota border by late evening. The air mass trailing the front is not of Arctic origins, and will only cool temperatures slightly. Sufficient lift and moisture in the presence of steep low level lapse rates trailing the front will likely generate widely scattered snow showers beginning in the north Wednesday afternoon, continuing through the night and ending from north to south Thursday morning with the departure of cyclonic vorticity aloft. Strong winds may become a concern on Wednesday. While pressure rises and cold air advection are not impressive, a well mixed boundary layer with 850 mb wind speeds approaching 50 kts could prove to be an issue. The probability of winds that strong making it to the surface is not that high, but is also not zero. Because BL mixing will likely be stronger than model soundings suggest, a reasonable high-end approach was taken with forecast winds, which brings sustained speeds and gusts near advisory criteria. The arrival of the cold front, and potential snow showers, could provide a brief enhancement to surface gusts. While areas east of Highway 83 have not seen a recent fresh snowfall, the snowpack there is deeper and has not been subject to freezing rain and temperatures as warm as farther west. It is likely that the strong winds will create at least patchy blowing and drifting snow, but widespread significant blowing snow seems rather unlikely as temperatures warm through the day. The main impact from blowing and drifting snow might actually be icy roads instead of reduced visibility. .LONG TERM...(Thursday through Tuesday) Issued at 253 PM CST Tue Jan 25 2022 An active northwest flow pattern is favored over the Northern Plains through the end of the week. Broad longwave ridging over the Rockies will help direct bitterly cold Arctic air into eastern Canada, keeping temperatures near to above normal. Despite deterministic guidance showing the flow being active, any disturbances appear weak and are generating little to no QPF. A dry forecast will be maintained for now, as precipitation predictability under this pattern usually doesn't increase until forecast time ranges covered by CAMs. Long range ensembles show a stronger signal for below normal temperatures by the middle of next week, along with increasing QPF probabilities. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1140 PM CST Tue Jan 25 2022 VFR conditions are expected through the majority of the forecast period. Strong low level wind shear will continue through Wednesday morning at all terminals across western and central North Dakota. South-southwesterly surface winds will increase to 10-20 kts overnight and begin turning more westerly by Wednesday afternoon. MVFR ceilings and scattered snow showers will develop south into northern North Dakota after 20Z Wed afternoon, then will spread south across the rest of the state Wednesday night. && .BIS WATCHES/WARNINGS/ADVISORIES... Wind Chill Advisory until 6 AM CST Wednesday for NDZ004-005-012- 013-022-023-025-035>037-047-048-050-051. && UPDATE...TWH SHORT TERM...Hollan LONG TERM...Hollan AVIATION...NH
Hazardous weather outlook, Jan 25, 10:47 PM MST, 3 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 1147 PM CST Tue Jan 25 2022 NDZ004-005-012-013-022-023-025-035>037-047-048-050-051-270600- Bottineau-Rolette-McHenry-Pierce-Sheridan-Wells-Foster-Burleigh- Kidder-Stutsman-Logan-La Moure-McIntosh-Dickey- 1147 PM CST Tue Jan 25 2022 This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...Tonight A Wind Chill Advisory is in effect through early Wednesday morning. See weather.gov/bis for details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Patchy blowing and drifting snow Wednesday and Wednesday night could make travel difficult at times. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ001>003-009>011-017>021-031>034-040>046-270600- Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie-Dunn- Mercer-Oliver-McLean-Golden Valley-Billings-Stark-Morton-Slope- Hettinger-Grant-Bowman-Adams-Sioux-Emmons- 1147 PM CST Tue Jan 25 2022 /1047 PM MST Tue Jan 25 2022/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
Nearby
Wind Advisories in North Dakota, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.